# SDR 02FDEA00373

- Difficulty date: June 1, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 27,778 hours, 8,127 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 20035012007
- Part serial: C0120
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN CRUISE FL 290 ALL ANTI ICE ON, RECEIVED LEVEL 1 ALERT AIR MANIF 2 FAIL.  BROUGHT NR 2 THROTTLE TO IDLE AND COMPLIED WITH RED TABS IN QRH.  ALERT WENT AWAY.  LEFT THROTTLE 2 AT IDLE FOR REMAIN OF FLIGHT.  AC RELEASED FOR SERVICE PER MEL/CDL.  REPLACED 15A AND 15B LOOPS.  LOOPS HAVE SHORT CIRCUIT.  REPLACED THE MFC DUE TO TERMINATION OF COMMUNICATION WITH COMP OCCURRED SEVERAL TIMES.  PERFORMED DECAY CHECK WITH MD11 JRH, IT TOOK 27 SEC NR 2 MANI PRESS FROM 25 PSI TO 15 PSI, TEST WAS PASSED.
